MathSciNet Relay Station
MathSciNet bibliographic data
MR875340 14J29 (14H10)
Xiao, Gang Fibered algebraic surfaces with low slope. Math. Ann. 276 (1987), no. 3, 449–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement